| Model Number |
AU00T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported with a description of delivery system faulty/failed / did not advance.
Additional Manufacturer Narrative
Additional information was provided in b.3., b.5.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received that surgery has been completed on the same day.